MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW 6 PRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW 6 PRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-2400
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise # (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that the cautery wouldn't work on device.Traded out cords and troubleshooted.New device functioned.Slight delay in case due to troubleshooting and replacement.There was no patient harm.
 
Additional Manufacturer Narrative
Tw # (b)(4).Updated sections: b4,b5,d9,g3,g6,h2,h3,h6,h11.Corrected section: d10,b7.The device was returned to the factory for evaluation on 01/21/2025.An investigation was conducted on 02/17/2025.A visual inspection was conducted.Signs of clinical use and no evidence of blood was observed.There were no visual defects observed on the intact c-ring or the intact bipolar blades.The blue toggle was manipulated to retract and extend the cutter blade.There were no visual defects observed on the intact cutter blade.An electrical evaluation was conducted.A pre-cautery test was performed and repeated 10 times over a 10 minute period according to the procedure in the instructions for use (cv000001597).The device passed the pre-cautery test with a reference generator (recommended setting of 18) and reference bipolar cord.The bipolar cord connection was manipulated during activation.The device did produce steam and the saline did ¿boil¿ on the test gauze each time.To test the ability of the device to cut, a cautery test was performed on artificial vessel.The device was able to cut reference vessels cleanly.Based on the returned condition of the device as well as the evaluation results, the reported failure "failure to cut" was not confirmed.A lot history record review was completed for lots 3000426407 and 3000427412 the last 2 lots shipped to the account prior to the event/aware date.There were no ncmrs, rework, or deviations documented for the last 2 lots shipped to the account.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.The lot # 3000419771 history record review was completed.There was one (01) ncmr identified.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
The hospital reported during the procedure, the vasoview 6 pro cautery wouldn't work on device.Traded out cords and troubleshooted.New device functioned.Slight delay in case due to troubleshooting and replacement.There was no patient harm.

Brand Name
VASOVIEW 6 PRO
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key21185111
Report Number2242352-2025-0000067
Device Sequence Number19905151
Product Code GEI
UDI-Device Identifier00607567700239
UDI-Public(01)00607567700239
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K091733
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-2400
Device Catalogue NumberVH-2400
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2024
Supplement Date Received by Manufacturer03/04/2025
Initial Report FDA Received Date01/17/2025
Supplement Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORDS
Patient Age67 YR
Patient SexMale
Patient Weight98 KG